Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Consistency of the conditions determining Kollektivs


Author: Arthur H. Copeland
Journal: Trans. Amer. Math. Soc. 42 (1937), 333-357
MSC: Primary 60A05
DOI: https://doi.org/10.1090/S0002-9947-1937-1501925-2
MathSciNet review: 1501925
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [I] E. Borel. Traité du Calcul des Probabilités. Edited by P. Dubreil. Paris, Gauthier-Villars, 1926.
  • [I] A. H. Copeland. The theory of probability from the point of view of admissible numbers, Annals of Mathematical Statistics, vol. 3 (1932), pp. 143-156.
  • [II] A. H. Copeland, Admissible Numbers in the Theory of Geometrical Probability, Amer. J. Math. 53 (1931), no. 1, 153–162. MR 1506806, https://doi.org/10.2307/2370878
  • [I] K. Dörge. Zu der von R. von Mises gegebenen Begründung der Wahrscheinlichkeitsrechnung, Mathematische Zeitschrift, vol. 32 (1930), pp. 232-258.
  • [I] E. Kamke. Über neuere Begründungen der Wahrscheinlichkeitsrechnung, Jahresbericht der Deutschen Mathematiker Vereinigung, vol. 42 (1932), pp. 14-27.
  • [II] -Einführung in die Wahrscheinlichkeitstheorie, Leipzig, Hirzel, 1932.
  • [I] A. Kolmogoroff. Grundbegriffe der Wahrscheinlichkeitsrechnung, Ergebnisse der Mathematik, vol. 2, No. 3.
  • [I] C. de la Vallée Poussin. Sur l'intégral de Lebesgue, these Transactions, vol. 16 (1915), pp. 435-501.
  • [I] C. I. Lewis and C. H. Langford. Symbolic Logic. New York, Century Publishing Co., 1934.
  • [I] R. v. Mises, Grundlagen der Wahrscheinlichkeitsrechnung, Math. Z. 5 (1919), no. 1-2, 52–99 (German). MR 1544374, https://doi.org/10.1007/BF01203155
  • [II] -Wahrscheinlichkeit, Statistik und Wahrheit. Berlin, Springer, 1928.
  • [III] -Wahrscheinlichkeitsrechnung und ihrer Anwendung in der Statistik und theoretischen Physik. Leipzig and Vienna, Deuticke, 1931.
  • [IV] -Über Zahlenfolgen, die ein Kollektiv-ähnliches Verhalten zeigen, Mathematische Annalen, vol. 108 (1933), pp. 757-772.
  • [I] Francis Regan, The application of the theory of admissible numbers to time series with constant probability, Trans. Amer. Math. Soc. 36 (1934), no. 3, 511–529. MR 1501754, https://doi.org/10.1090/S0002-9947-1934-1501754-7
  • [I] H. Reichenbach. Axiomatik der Wahrscheinlichkeitsrechnung, Mathematische Zeitschrift, vol. 34 (1931-32), pp. 568-619.
  • [I] E. Tornier. Die Axiome der Wahrscheinlichkeitsrechnung, Crelle's Journal, vol. 163 (1930), pp. 45-64.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60A05

Retrieve articles in all journals with MSC: 60A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1501925-2
Article copyright: © Copyright 1937 American Mathematical Society